The Diabetes Forum Support Community For Diabetics Online banner

1 - 4 of 4 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter #1
Hi there I am a newbie at this but here goes. I am originally from the uk but moved to Spain in 1997 with my husband. I was diagnosed diabetic a year after we arrived which was a shock. I have been on avandamet which has now been taken off the market then Actos which caused me to put on lots of weight. I have now been on Janumet for a week and never had so many side effects before. I am nauseous I have very low blood counts eg 41 in Spanish terms and other side effects. I am hoping the side effects will wear off after a while, If not it will be back to the doctor again. If anyone has any advice I would be grateful. Thanks.
 

·
Registered
Joined
·
4,368 Posts
Welcome to DF. My daughter will be leaving in Septemeber to work in Spain for a year. She will be in Galicia. She is very excited. I don't know much about Janumet. I am on metformin the maximum dose and it works pretty well with a low carb diet and exercise. If you go to www.bloodsugar101 she has a chart on all the diabetes drugs and side effects. I know she feels januvia causes inflammation which some people have difficulty with. Glad you found us.
 

·
Registered
Joined
·
87 Posts
Welcome

Hi there I am a newbie at this but here goes. I am originally from the uk but moved to Spain in 1997 with my husband. I was diagnosed diabetic a year after we arrived which was a shock. I have been on avandamet which has now been taken off the market then Actos which caused me to put on lots of weight. I have now been on Janumet for a week and never had so many side effects before. I am nauseous I have very low blood counts eg 41 in Spanish terms and other side effects. I am hoping the side effects will wear off after a while, If not it will be back to the doctor again. If anyone has any advice I would be grateful. Thanks.
Hi Andrewsmum and welcome:D. I think you have come to the right place and should get lots of help, answers, and support.

Gene
 

·
Registered
Joined
·
1,476 Posts
Here is a link to a thread from back in February about the side effects of Janument.

I am not on any meds, but many here take Metformin and seem to be well pleased with it. Sounds like there are little to no side effects. Maybe you can talk your doctor into switching you to that if you decide the Janumet is not for you.

Welcome aboard.
 
1 - 4 of 4 Posts
Top